# SDR L1GA200000173

- Difficulty date: June 25, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- Aircraft time: 55,602 hours, 43,097 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 7000010101
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG UNSAFE LIGHT ILLUMINATED UPON GEAR RETRACTION AFTER T/O FROM LAS. CYCLED GEAR INDICATIONS NORMAL. R&R   RT MLG UP LIMIT SWITCH, OPS CK GOOD.
